MathSciNet Relay Station
MathSciNet bibliographic data
MR1802599 68R05 (68P30)
Tuliani, Jonathan de Bruijn sequences with efficient decoding algorithms. Discrete Math. 226 (2001), no. 1-3, 313–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement